# SDR ICRR20179010001

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: N960SW
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: 8244500
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK HAD A CRACK INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4.
